# SDR UIEA2021082301842

- Difficulty date: August 26, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N445MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33515
- Aircraft time: 76,877 hours, 13,033 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW O/B MID FLAP NO.8 SUPPORT (COUNT FROM O/B) SCREW HOLE FOUND ELONGATED(  CARRIED OUT PERMANENT COMPOSITE HOTBOND REPAIR   )
